# SDR 96FDEA01104

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Part number: 652163233
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0668 AND NR 018.  L/W I/B MID FLAP LWR O/B T/E WEDGE DELAMINATED.  ****S/D****    REPAIRED L/W I/B MID FLAP IAW FEDEX SRM 51-40-6.
